# SDR SWAA2021071320948

- Difficulty date: October 5, 2020
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N8654B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37045
- Aircraft time: 20,822 hours, 9,102 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370023
- Part serial: 000025
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBD AFT FLAP HAS DELAMINATION AT INBD LOWER SURFACE / REMOVED AND REPLACED L/H O/B AFT FLAP IAW AMM 27-51-22.POS L/H TAG 710240 P/N OFF/ON 113A3700-23 S/N OFF 000025 S/N ON 001880SA-M 326 ATTACHED A1314254
